Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DoubutsuaiEtai

Veteran Member
  • Total Reviews

    0
  • Content Count

    66
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About DoubutsuaiEtai

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. I took the ortho Tri cyclin pill and it made me REALLY sick every morning too. It did clear up my skin completely after a few months but I was still throwing up every morning from it. Recently switched to Lo Loestrin fe and I have never been sick on it but my acne came back... so I dunno...you might just want to talk to your doctor about switching to a different pill and then finding some topicals or something for your skin.
  2. I went to the derm today for the first time in a year. I've been on accutane twice, and it failed to clear me completely both times, so she wanted to try something new. she put me on yaz birth control, but I kept telling her that I've been using Dan's bp regimen for 2 weeks and have had significant improvement, so she prescribed me Benzaclin which is a mix of 5%BP and clindamycin. my question is, should I use this medicine Benzaclin she prescribed to me, or stick to Dan's regimen? I know tha
  3. can you buy BP with a debit card? I couldn't find the option. Do you just go under the 'credit card' option? thanks for the help. I've been using the neutrogenta BP and I'm very happy with it, so I want to order Dans. thanks!
  4. Alright, so I have been on accutane twice, and have paid a huuuge amount of money on pills, topicals, and over the counter products. I still have stubborn, moderate acne and I am going to try this regimen that has so many good reviews. I'm reading the steps carefully, but the one thing that confuses me is the 10 second face washing. I know that you're supposed to be gentle with your face when washing it, but 10 seconds? how in the world does that clean your skin at all? I use that little ne
  5. I don't mean to disappoint you, but it took about three months to see improvement with Accutane, and I wasn't completely clear until the sixth month. Same goes for my second treatment. But I've heard that a loooot of people clear the first month. *just has bad luck XD* Good luck with your treatment, though! Hang in there.
  6. It didn't break you out? That's good to know. I thought that it was worth a try, but I'm disappointed to hear that it doesn't really cover red marks. :/
  7. My face looks horrible because of left over red marks. I've tried everything and I'm currently looking into using Neutrogina's Build-a-Tan to cover the red marks. But what I'm afraid of is will this cause more breakouts? It says it's oil free, but I'm afraid to try it. Has anyone tried self-tanning their face to hide the redness left over from breakouts? Thanks for any help.
  8. I was on 40mg a day the first month the first time I took Accutane. My IB wasn't extremely bad that time, but it was bad enough to make me feel a little down because of my skin. It took about a week to fade. This time I'm on 40mg again and finishing my first month. I'm having an IB now and it's pretty bad, but nothing that I can't deal with. I have two small cysts on my cheek, lots of left-over red marks, and a handfull of small pimples. It's been about a week and a half, and it's slowly
  9. I'm going into my second month. The first month I had my accutane mailed to me by my derm because they lost my papers to sign me up with ipledge. well now I'm signed up with ipledge and I have the password and username, but am I supposed to take the test before my derm appointment or after? Just curious. I don't want my 7 day countdown to start if I take the test before my derm appt. am I making sense?....
×